# SDR DHLA200800054

- Difficulty date: June 9, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL NR 2 ENGINE INSTRUMENTS FLUCTUATING.  EPR BETWEEN 2.0 & 2.1 ON TAKEOFF.  N2 FLUCT .2, N1 FLUCT .3, PERFORMED ABNORMAL PROC, SHUTDOWN ENGINE INFLIGHT.  POSITIVE OIL PRESSURE ENTIRE TIME.  INSPECTED NR 2 ENG INLET & EXHAUST IAW P&W MM 72-00-00, INSPECTED NR 2 ENG FUEL FILTER FOR CONTAMINATION IAW P&W MM 73-11-01.  INSPECTED NR 2 ENG FUEL CONTROL SYSTEM IAW P&W MM 73-00-00.  NO DEFECTS NOTED AT THIS TIME.  LUBRICATED NR 2 ENG FUEL CONTROL BURNER PRESSURE BELLOWS IAW P&W MM 73-21-01.  PERFORMED MPA RUN ON NR 2 ENGINE PER JRH CH 7, ALL INDICATIONS NORMAL.  NO LEAKS NOTED.  AIRCRAFT WAS GROUNDED.  (A)
